Employing the L- spaces to study the interior operator and exterior operator
*Zinah T. AbdulqaderCorresponding authorztaha@tu.edu.iqDepartment of MathematicsCollege of Education for WomenTikrit UniversityTikrit, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Nov 2025
- Published Online:
- 22 May 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2681
- Pages:
- 2089–2094
Abstract
Keywords
Subject Classifications
References
[1] I. S. Ahmed, H. F. Abbas, and S. H. Asaad, “Study the new generalization of fuzzy s-algebra, namely fuzzy P*-algebra,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 4-A, pp. 1097–1103 (2025), doi: 10.47974/JDMSC-2037.
[2] A. S. Mohammed, S. H. Asaad, and I. S. Ahmed, “New properties of strongly regular left almost semi-group,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 25, no. 2, pp. 615–622 (2022), doi: 10.1080/09720529.2021.1982491.
[3] O. Njåstad, “On some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, no. 3, pp. 961–970 (1965).
[4] M. Ali, A. Massed, and A. Mohammad, “β*-open sets and β*-continuity in topological spaces,” Journal of Taibah University for Science, vol. 8, pp. 142–148 (2014), doi: 10.1016/j.jtusci.2013.09.006.
[5] N. Levine, “Semi-open sets and semi-continuity in topological spaces,” American Mathematical Monthly, vol. 70, no. 1, pp. 36–41 (1963), doi: 10.1080/00029890.1963.11990039.
[6] Z. T. Abdulqader, R. B. Esmaeel, and N. E. Arif, “L-open set and some related concepts,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 27, no. 5, pp. 1715–1721 (2024), doi: 10.47974/JDMSC-2013.
[7] Z. T. Abdulqader, R. B. Esmaeel, and N. E. Arif, “Study of L-local function with respect to ideal topology and L-space,” in Lecture Notes in Networks and Systems, vol. 1400, pp. 214–225 (2025).
[8] K. Sachin, Topology. Phagwara, India: Excel Books Private Limited, (1991).




